Using conditions on the second Fréchet derivative, fifth order of convergence was established in Singh et al. (Mediterr J Math 13:4219–4235, 2016) for an iterative method. In this paper, we establish fifth order of convergence of the method using assumptions only on the first Fréchet derivative of the involved operator.
This is a preview of subscription content, access via your institution.
Buy single article
Instant access to the full article PDF.
Tax calculation will be finalised during checkout.
Amat, S., Hernandez, M.A., Romero, N.: A modified Chebyshev’s iterative method with at least sixth order of convergence. Appl. Math. Comput. 206, 164–174 (2008)
Argyros, I.K., George, S.: Semilocal convergence analysis of a fifth-order method using recurrence relations in Banach space under weak conditions. Appl. Math. 45(2), 223–231 (2018)
Argyros, I.K., George, S.: Mathematical Modeling for the Solution of Equations and Systems of Equations with Applications, Volume-III. Nova Publishes, New York (2019)
Argyros, I.K., George, S., Magreñán, A.A.: Local convergence for multi-point- parametric Chebyshev-Halley-type methods of higher convergence order. J. Comput. Appl. Math. 282, 215–224 (2015)
Argyros, I.K., Magreñán, A.A.: Iterative Methods and Their Dynamics with Applications. CRC Press, New York (2017)
Argyros, I.K., Magreñán, A.A.: A study on the local convergence and the dynamics of Chebyshev–Halley-type methods free from second derivative. Numer. Algorithms 71, 1–23 (2015)
Chen, L., Gu, C., Ma, Y.: Semilocal convergence for a fifth order Newton’s method using Recurrence relations in Banach spaces. J. Appl. Math. 2011, 1–15 (2011)
Chun, C., Stanica, P., Neta, B.: Third-order family of methods in Banach spaces. Comput. Math. Appl. 61, 1665–1675 (2011)
Cordero, A., Hueso, J.L., Martinez, E., Torregrosa, J.R.: Increasing the convergence order of an iterative method for nonlinear systems. Appl. Math. Lett. 25, 2369–2374 (2012)
Cordero, A., Hernandez-Veron, M.A., Romero, N., Torregrosa, J.R.: Semilocal convergence by using recurrence relations for a fifth-order method in Banach spaces. J. Comput. Appl. Math. 273, 205–213 (2015)
Ezquerro, J.A., Hernandez-Veron, M.A.: On the domain of starting points of Newton’s method under center lipschitz conditions. Mediterr. J. Math. (2015). https://doi.org/10.1007/s00009-015-0596-1
Hueso, J.L., Martinez, E.: Semilocal convergence of a family of iterative methods in Banach spaces. Numer. Algorithms 67, 365–384 (2014)
Jaiswal, J.P.: Semilocal convergence of an eighth-order method in Banach spaces and its computational efficiency. Numer. Algorithms 71, 933–951 (2015)
Kantorovich, L.V., Akilov, G.P.: Functional Analysis. Pergamon Press, Oxford (1982)
Kelley, C.T.: Iterative Methods for Linear and Nonlinear Equations. SIAM, Philadelphia (1995)
Ostrowski, A.M.: Solution of Equations in Euclidean and Banach Spaces, 3rd edn. Academic Press, New-York (1977)
Ortega, J.M., Rheinboldt, W.C.: Iterative Solution of Nonlinear Equations in General Variables. Academic Press, New York (1970)
Proinov, P.D., Ivanov, S.I.: On the convergence of Halley’s method for multiple polynomial zeros. Mediterr. J. Math. 12, 555–572 (2015)
Parida, P.K., Gupta, D.K.: Recurrence relations for a Newton-like method in Banach spaces. J. Comput. Appl. Math. 206, 873–887 (2007)
Rudin, W.: Principles of Mathematical Analysis. International Series in Pure and Applied Mathematics. McGraw-Hill, New York (1976)
Singh, S., Gupta, D.K., Martinez, E., Hueso, J.L.: Semilocal convergence Analysis of an iteration of order five using recurrence relations in Banach spaces. Mediterr. J. Math. 13, 4219–4235 (2016)
Traub, J.F.: Iterative Methods for the Solution of Equations. Prentice-Hall, Englewood Cliffs (1964)
Wang, X., Kou, J., Gu, C.: Semilocal convergence of a sixth order Jarrat method in Banach spaces. Numer. Algorithms 57, 441–456 (2011)
Zheng, L., Gu, C.: Semilocal convergence of a sixth order method in Banach spaces. Numer. Algorithms 61, 413–427 (2012)
Zheng, L., Gu, C.: Recurrence relations for semilocal convergence of a fifth order method in Banach spaces. Numer. Algorithms 59, 623–638 (2012)
The works of Santhosh George and Jidesh P are supported by the Core Research Grant by SERB, Department of Science and Technology, Govt. of India, EMR/2017/001594.
Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.
About this article
Cite this article
George, S., Argyros, I.K., Jidesh, P. et al. Convergence Analysis of a Fifth-Order Iterative Method Using Recurrence Relations and Conditions on the First Derivative. Mediterr. J. Math. 18, 57 (2021). https://doi.org/10.1007/s00009-021-01697-6
- Fréchet derivative
- Order of convergence
- Iterative method
- Banach space
Mathematics Subject Classification